Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Breathless, painful hands, fatigue, taken Digoxin for irregular heartbeat. Have diabetes

my grandmother 92yrs old, is very breathless , complaining of painful hands and extremely fatigued, she was given digoxin to take this wk as she has irregular heartbeat now, but seems veyr strange tonight she even went to bed early she said there were no other pains but struggled to eat dinner and last time she had these symptoms had to go to hospital for 3 wks (which she doesnt want to do again) the doc here didnt say she had a heart attack but we were in spain prior to this (on holiday)and they thought she was having one, she only just made the flight back as I had to call ambulance as she vomited as soon as we entered the house so she believes it wasnt a heart attack because the doc said he didnt know she is diabetic has recently lost 7lb as she hasnt felt hungry and has deteriorated I think, she is normally a very fit and active lady
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
wt loss in a 92 yr old lady has lot of reasons but if its in a short span of time one reason may be she is a diabetic. vomiting wt loss in a diabetic who is not on treatment for diabetic with dehydration may be a starting of ketoacidosis . check her urine for ketone bodies and proceed. is she on diuretic and if so check her potassium good luck keep in touch
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor